Generalized S-Lemma and strong duality in nonconvex quadratic programming

Publisher:
Springer
Publication Type:
Journal Article
Citation:
Journal Of Global Optimization, 2013, 56 (3), pp. 1045 - 1072
Issue Date:
2013-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2012006382OK.pdf348.83 kB
Adobe PDF
On the basis of a new topological minimax theorem, a simple and unified approach is developed to Lagrange duality in nonconvex quadratic programming. Diverse generalizations as well as equivalent forms of the S-Lemma, providing a thorough study of dualit
Please use this identifier to cite or link to this item: